Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 17 found articles
 
 
  About Global Solvability of a Multidimensional Inverse Problem for an Equation with Memory
 
 
Title: About Global Solvability of a Multidimensional Inverse Problem for an Equation with Memory
Author: Durdiev, D. K.
Totieva, Zh. D.
Appeared in: Siberian mathematical journal
Paging: Volume 62 () nr. 2 pages 215-229
Year: 2021-03-31
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 17 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands